A multiple imputation approach for MNAR mechanisms compatible with Heckman's model

Resche-Rigon, Matthieu, Protopopescu, Camelia, Chevret, Sylvie, Galimard, Jacques-Emmanuel . Statistics in Medicine 2016. 35 (17) :2907-2920

Locate this article in:

Bibtex

@article{CIS-464813,
  Author = {Resche-Rigon, Matthieu and Protopopescu, Camelia and Chevret, Sylvie and Galimard, Jacques-Emmanuel},
  Title = {A multiple imputation approach for MNAR mechanisms compatible with Heckman's model},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {17},
  Year = {2016},
  Pages = {2907--2920},
  Keywords = {}
}

Similar articles